# SDR CA071205002

- Difficulty date: December 3, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Snias AS350*
- Aircraft serial: 2295
- Aircraft time: 9,102 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 3501262334
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFILGHT INSP, CRACKS WERE DISCOVERED ON LT WINDSHIELD TECH TOOLS PLASTICS P/N 350126231 AND RT WINDSHIELD TECH TOOLS PLASTICS P/N 3501-2623-1. BOTH LT AND RT WINDSHIELDS WERE CRACKED 4.5 TO 5 INCHES LONG ON BOTTOM EDGE. THE AIRCRAFT HAND FLOWN THE PREVIOUS DAY IN TEMPERATURES OF -30 DEGREES C AND HAD BEEN HANGERED OVERNIGHT. (TC NR 20071205002)
